# SDR USAA2009110493036

- Difficulty date: October 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON FLOORBEAM "T" CAP AT BS 966, LBL 15- RBL 10.  REPAIRED FLOORBEAM "T" CAP AT BS 966, LBL 15- RBL 10 IAW TYPICAL REPAIR 53-60-01.
